I just recently stopped the Effexor 75mg to the Bupropion I having alot of problems adjusting to the medication with the nausea, headaches and the dizziness how long with this last and how can be sure this is the right dosage amount?
Those are typical side effects of bupropion, I started out on 150mg and just recently went up to 300mg. I have not noticed any side effects from either dose, from what I read the effects should be short term until your body adjusts to the dose. If you have concerns or the side effects are troubling you should consult your doctor.
Did your Dr order this stop and start or, is it the same Dr prescribing both? The adjustment period to wean off depends on the dosage, the length of time taking it, and can be 2-3 months, same for the adjustment time to start a new med, that time is necessary to avoid overlap, and withdrawal. So, not knowing that information I can say you need to give it time, min 2-3 weeks for things to BEGIN to settle in.
I just went off Effexor after taking 150 a day for more then 10 yrs. Went onto bupropion. The headache is what I noticed the most. Aspirin worked for that. The headache stopped being a noticeable problem after a week or so. I still have a very dull headache, but had that with Effexor too. You started on the beginning dose like we all do. It can be increased if need be. All in all I feel better with the bupropion then I did with Effexor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Oct 2017 • 2 answers
Updated 15 Apr 2015 • 3 answers
Updated 26 Sep 2015 • 3 answers
Updated 15 Mar 2016 • 3 answers
Updated 15 Jan 2019 • 2 answers